# SDR MWEA97352

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Tee
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 756 RMLG WHEEL WELL AFT WALL LWR PRESS BKLHD VERT TEE CORR.  MAINT REPAIRED IAW DAC TEL SVC-MSP-0016/RMK 8-JAN-9.
